# SDR CALA0000114

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT DOOR SEAL ATTACH FLANGE CHAFED UNDER STOP PADS AT ALL SIDES OF DOOR.  REPAIR ANGLES WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, 51-30-7, 52-03, FIGURE 8 AND ECRA 5230-01518.
